Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Quadratic expressions in a free boson field


Author: Abel Klein
Journal: Trans. Amer. Math. Soc. 181 (1973), 439-456
MSC: Primary 81.47
MathSciNet review: 0406213
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Quadratic expressions in a massive spinless free Boson field are treated by an appropriate extension of the method of second quantization. A certain class of these second quantized operators is shown to generate semigroups that act on a suitable scale of $ {L_p}$-spaces, obtained through the diagonalization of the field at a fixed time, in a particularly regular fashion. The techniques are developed first in an abstract setting, and then applied to the neutral scalar free field. The locally correct generator of Lorentz transformations for $ P{(\varphi )_2}$ is studied in detail, and essential selfadjointness is shown. These techniques are also used to solve explicitly the $ {({\varphi ^2})_n}$ model.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 81.47

Retrieve articles in all journals with MSC: 81.47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0406213-5
PII: S 0002-9947(1973)0406213-5
Keywords: Locally correct generator of Lorentz transformations for $ P{(\varphi )_2}$, free Weyl process, neutral scalar free field, unitarily implementable symplectic transformations
Article copyright: © Copyright 1973 American Mathematical Society